2019
Том 71
№ 8

All Issues

Kolody I. M.

Articles: 5
Article (Russian)

An A Priori Estimate for the Modulus of Continuity of a Generalized Solution of a Parabolic Equation of Divergent Form with Degeneracy

Kolody I. M., Verba I. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 2. - pp. 190-202

We study parabolic equations of divergent form with degeneracy λ(x) with respect to the space variable. We establish an a priori estimate of the Hölder norm of generalized solutions. The problem is considered in parabolic cylinders having a special time dimension induced by the degeneracy λ(x).

Article (Russian)

Estimate of the maximum of modulus of generalized solutions of the first boundary-value problem for degenerate parabolic equations

Kolody I. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 12. - pp. 1624–1637

We study parabolic equations of the divergent form with degeneration. We have obtained an estimate for the maximum of modulus of generalized solutions of the first boundary-value problem with a zero on the parabolic boundary.

Article (Ukrainian)

A difference analogue of the imbedding theorem for the anisotropic Sobolev space

Kolody I. M., Verba I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 979-984

Article (Ukrainian)

Embedding theorems for the spaces

Kolody I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 450–457

Article (Ukrainian)

Qualitative properties of generalized solutions of degenerate elliptic equations

Kolody I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 320–328